# SDR UPS04242434

- Difficulty date: May 12, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- Engine: Pwa JT8D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MATERIAL LOSS (LAP JOINT CORROSION) AT S-6L BS 685.  REPAIRED IAW UPS EO B727-5330-0509 APPX C, AND SRM 53-3 0-1, FIG 5.
